# SDR AWXA0002129

- Difficulty date: July 10, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 6568940111
- Condition: Corroded
- Location: Section 48
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: During "D" check inspection found frame angle aft side 1088 bulkhead, top side of torque box at duct inlet corrodedC: Removed and replaced frame angle aft side 1088 Bulkhead top side or torque box at duct inlet IAW B737 SRM 51-30-2
